# SDR QMLA2020090820045

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N146HC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9069
- Aircraft time: 8,311 hours, 27,433 cycles
- System (JASC): 2300 · Communications System
- Part: Controller
- Part number: HD11715301702
- Part serial: 5566
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES WERE DETECTED IN THE AIRCRAFT UPON DEPARTURE.  WE RETURNED FOR LANDING WITHOUT INCIDENT.  UPON INVESTIGATION THE PART WAS SMELLING LIKE THE FUMES DESCRIBED.  THERE WAS ALSO A FEW DROPS OF WATER, MOST LIKELY FROM A HEAVY RAIN THAT THE AIRCRAFT ENDURED A FEW HOURS PREVIOUS.
